Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 67, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 30, 2007, 11:25 PM CDT for McLennan County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2007, 11:25 PM CDT (04:25 UTC)
- Expired
- Mar 31, 2007, 2:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County McLennan County, TX
The radar
The Ft Hood radar (KGRK), 94 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 249 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 310428 FFWFWD TXC309-310730- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1125 PM CDT FRI MAR 30 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... MCLENNAN COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 230 AM CDT * AT 1124 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SHOWERS AND THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL UP TO 1 INCH PER HOUR...MOVING SOUTHEAST INTO THE CRAWFORD AND VALLEY MILLS AREAS...AND SHOULD PUSH TOWARD WEST... WACO MCGREGOR AND HEWITT THROUGH MIDNIGHT AND INTO THE EARLY MORNING HOURS SATURDAY. MANY AREAS HAVE SEEN VERY HEAVY RAIN THE PAST 24 HOURS. ANY ADDITIONAL RAINFALL WILL LIKELY RUN-OFF AND AGGRAVATE ANY FLOODING THAT IS ALREADY ONGOING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST... NORTHCREST AND LACY-LAKEVIEW THE WARNED AREA HAS ALREADY SEEN DEVASTATING AND LIFE-THREATENING FLASH FLOODING RAINS. MOVE TO HIGHER GROUND AND STAY THERE UNTIL FLOOD WATERS RECEDE DO NOT TRAVEL IF NOT NECESSARY BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TURN AROUND... DONT DROWN. LAT...LON 3127 9734 3153 9682 3185 9704 3160 9763 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 8:56 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Mar 30, 8:56 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 856 PM CDT FRI MAR 30 2007 .UPDATE... CLEARING SOME OF THE NW CWA FROM THE TORNADO WATCH AND HAVE MADE MINOR ADJUSTMENTS TO GRIDS/FORECAST TO ACCOUNT FOR CURRENT TRENDS. WILL LIKELY NEED TO EXTEND THE FLASH FLOOD WATCH FOR THE SOUTHEAST HALF OF THE AREA...THE QUESTION IS REALLY HOW FAR NORTHWEST TO KEEP IT. BAND OF STORMS LIKELY TO TRAIN ACROSS THE CWA FOR A FEW HOURS...AND AM CONCERNED ABOUT IT BACKING UP TO THE NORTH BEFORE FINALLY PUSHING EAST. WILL MAKE A DECISION ABOUT THE FLOOD WATCH BEFORE 10 PM IN ANOTHER UPDATE AFTER WATCHING LATEST TRENDS. TR.92 && .PREV DISCUSSION... /ISSUED 720 PM CDT FRI MAR 30 2007/ AVIATION... 720 PM CDT WINDS WILL BE PROBLEMATIC THIS EVENING...AND MULTIPLE AMENDMENTS WILL LIKELY BE NEEDED. DAL REPORTED GUST TO 37KTS...ADS REPORTED GUST TO 41KTS. SOME SITES NOW UNDER 10KTS...BUT APPROACHING ACTIVITY WILL ASSURE SOME GUSTS CONTINUE THIS EVENING. TAFACT CARRIES A BREAK UNTIL MID-EVENING. EXPECT MORE CONVECTION THEREAFTER AS ACTIVITY APPROACHES FROM THE WEST. REMOVED LATE NIGHT SQUALL LINE AS ORGANIZATION OF ONGOING CONVECTION APPEARS TO BE THE FINAL PUSH OF THE BULGING SFC BOUNDARY. SOME BR AND IFR CIGS POSSIBLE BEFORE FRONT SCOURS SFC LAYER. WEST WINDS WILL BE THE RULE SATURDAY...WITH CLEARING SKIES. 25 UPDATE... 536 PM CDT UPDATED TO ADD TORNADO WATCH NUMBER 95. UPDATE... 505 PM CDT UPDATED TO REMOVE SOME OF THE TORNADO WATCH FOR THE EXTREME NORTHWEST COUNTIES AND TO ADD LIMESTONE TO THE WATCH PER REQUEST FROM SPC. NEW WATCH WILL BE ISSUED BEFORE 6 PM TO REPLACE CURRENT WATCH. OTHERWISE...ADJUSTMENTS WERE MADE TO THE FORECAST TO SHOW FASTER CLEARING OUT OF THE PRECIP THIS EVENING FROM WEST TO EAST AS COLD AIR IS BEGINNING TO MOVE SOUTHEAST. TR.92 PREV DISCUSSION... 345 PM CDT ANOTHER VERY BUSY WEATHER DAY... A VERY STRONG SHORT WAVE WAS IN THE PROCESS OF MOVING NORTHEAST ACROSS NORTH TEXAS THIS AFTERNOON. WIDESPREAD SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AGAIN...AS THE SHORT WAVE TROUGH (UPPER AIR DISTURBANCE) HAS ROTATED INTO NORTHERN PORTIONS OF TEXAS AND SOUTHERN OKLAHOMA. FURTHER SOUTH...ANOTHER AREA OF SHOWERS/THUNDERSTORMS HAS SPREAD ACROSS SOUTH AND SOUTHEAST PORTIONS OF NORTH TEXAS. STRONGER INSTABILITIES...AND A SUB-TROPICAL JET MAX HAVE LIKELY HAD SOMETHING TO DO WITH THE FORMATION OF THE SOUTHERN AREA OF THUNDERSTORMS. THE MAIN BODY OF PRECIPITATION WILL CONTINUE TO ROTATE INTO OKLAHOMA TONIGHT. THE SOUTHERN CONVECTION LIKELY WILL FIRE OFF INTO A SQUALL LINE (AS INDICATED BY THE MODELS) AND HOT-FOOT IT INTO LOUISIANA AND SOUTHEAST TEXAS TONIGHT AND SATURDAY. THERE ARE SEVERAL DAYS WITH LOW THUNDERSTORM CHANCES...MAINLY TUESDAY AND WEDNESDAY OF NEXT WEEK. HOWEVER...THESE EVENTS LIKELY WILL NOT BE NEARLY AS SIGNIFICANT AS WHAT WE HAVE EXPERIENCED OVER THE PAST DEW DAYS. LOOK FOR MILD TO COOL TEMPERATURES NEXT WEEK...AS SEVERAL COOL FRONTS MOVE THROUGH THE AREA. WE HAVE CHANGED THE TEMPERATURE FORECASTS A BIT...MAINLY LOWERING LOW TEMPERATURES A FEW DEGREES. WE WILL HOLD ON WITH THE FLASH FLOOD WATCH...UNTIL MIDNIGHT OR MAYBE AFTER. THE TORNADO WATCH WILL EXPIRE AT 600 PM. #26 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 56 71 50 81 57 / 100 20 10 0 0 WACO, TX 54 72 50 81 56 / 100 20 10 0 0 PARIS, TX 58 70 51 79 54 / 100 60 10 0 0 DENTON, TX 54 71 46 81 56 / 100 20 10 0 0 MCKINNEY, TX 54 71 46 82 55 / 100 20 10 0 0 DALLAS, TX 56 72 54 81 60 / 100 20 10 0 0 TERRELL, TX 54 71 48 82 56 / 100 30 10 0 0 CORSICANA, TX 55 69 50 81 57 / 100 40 10 0 0 TEMPLE, TX 54 72 50 81 55 / 100 30 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 99/99
Hazardous weather outlook, Mar 30, 4:15 AM CDT, 19 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 415 AM CDT FRI MAR 30 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 415 AM CDT FRI MAR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH REMAINS IN AFFECT FOR ALL OF NORTH TEXAS THROUGH MIDNIGHT TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS THE SOUTHWEST PORTIONS OF NORTH TEXAS...GENERALLY SOUTHWEST OF A LINE FROM PALO PINTO TO TEMPLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF NORTH TEXAS THROUGH THIS EVENING. A POWERFUL UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL APPROACH FROM THE WEST THROUGH TONIGHT AND BRING A VERY GOOD CHANCE OF THUNDERSTORMS TO THE ENTIRE REGION. THE MAIN HAZARD ASSOCIATED WITH THESE STORMS WILL BE FROM FLOODING AND FLASH FLOODING AS MANY AREAS RECEIVED APPRECIABLE RAINFALL YESTERDAY. ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE WITH ISOLATED THREE TO FOUR INCH AMOUNTS. FORECASTED VERTICAL WIND SHEAR PROFILES AND INSTABILITY SUGGEST THE POTENTIAL FOR SUPERCELL THUNDERSTORMS WITHIN THE MODERATE RISK AREA. THESE STORMS WILL BE CAPABLE OF LARGE HAIL...DAMAGING DOWNBURST WINDS AND A FEW TORNADOES. ACROSS THE REMAINDER OF NORTH TEXAS...WIND SHEAR AND INSTABILITY WILL NOT BE AS FAVORABLE FOR TORNADIC STORMS BUT LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY WITH THE SOME ADDITIONAL FLOODING POSSIBLE SATURDAY MORNING. THE NEXT CHANCE OF THUNDERSTORMS WILL BE NEXT TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND THIS EVENING FOR FLOODING REPORTS. SPOTTER ACTIVATION FOR SEVER WEATHER REPORTS IS ALSO POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS ALL OF NORTH TEXAS.
In the hours before
Local storm report, Mar 30, 9:58 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
958 PM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM FLASH FLOOD COUNTYWIDE 32.89N 97.15W
03/30/2007 TARRANT TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED COUNTYWIDE DUE TO FLASH FLOODING.Special weather statement, Mar 30, 10:02 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1002 PM CDT FRI MAR 30 2007
TXZ146-310400-
NAVARRO TX-
1002 PM CDT FRI MAR 30 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NAVARRO COUNTY
AT 1002 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
ENNIS TO 17 MILES SOUTH OF WAXAHACHIE TO 7 MILES SOUTHEAST OF
HILLSBORO...MOVING SOUTHEAST AT 35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ANGUS...BARRY...BLOOMING
GROVE...CORSICANA...DAWSON AND NAVARRO.
VERY HEAVY RAIN TO BETWEEN 1 AND 2 INCHES PER HOUR...AND WIND GUSTS
TO 45 MPH ARE LIKELY WITH THESE STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.
LAT...LON 3182 9672 3208 9689 3232 9641 3232 9637
3229 9633 3231 9632 3225 9627 3223 9623
3183 9646 3181 9649Special weather statement, Mar 30, 10:08 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1008 PM CDT FRI MAR 30 2007 TXZ134-146-310345- ELLIS TX-NAVARRO TX- 1008 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN ELLIS COUNTY NORTHERN NAVARRO COUNTY AT 1008 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF ENNIS TO 15 MILES EAST OF HILLSBORO...MOVING EAST AT 35 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE ALMA...BARDWELL...BARRY... BLOOMING GROVE...CORSICANA...ENNIS AND KERENS. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING FOR EASTERN TEXAS. LAT...LON 3239 9682 3199 9683 3204 9609 3239 9627 07/BB
Special weather statement, Mar 30, 10:25 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1025 PM CDT FRI MAR 30 2007 TXZ156-310400- LAMPASAS TX- 1025 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN LAMPASAS COUNTY AT 1025 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 15 MILES NORTH OF BUCHANAN DAM...MOVING EAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE LAMPASAS. PEA-SIZED HAIL...BRIEF HEAVY RAINFALL BETWEEN 1 AND 2 INCHES PER HOUR...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING FOR EASTERN TEXAS. LAT...LON 3108 9852 3091 9844 3106 9793 3127 9803
Local storm report, Mar 30, 10:29 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1029 PM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM FLASH FLOOD BOWIE 33.56N 97.84W
03/30/2007 MONTAGUE TX LAW ENFORCEMENT
A FEW COUNTY ROADS CLOSED DUE TO FLOODING.Local storm report, Mar 30, 11:12 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1112 PM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM FLASH FLOOD COUNTYWIDE 32.35N 97.41W
03/30/2007 JOHNSON TX LAW ENFORCEMENT
DOZENS OF ROADS UNDER WATER AND BARRICADED ACROSS THE
COUNTY.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:04 PM CDT | Flash Flood Warning | FWD | Erath, Hood | 4 hr |
| Mar 30, 7:12 PM CDT | Flash Flood Warning | FWD | Montague | 4 hr |
| Mar 30, 7:18 PM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| Mar 30, 7:24 PM CDT | Flash Flood Warning | FWD | Tarrant | 4 hr |
| Mar 30, 7:37 PM CDT | Flash Flood Warning | FWD | Hamilton, Mills | 4 hr |
| Mar 30, 7:51 PM CDT | Flash Flood Warning | FWD | Johnson, Somervell | 4 hr |
| Mar 30, 8:04 PM CDT | Flash Flood Warning | FWD | Bosque | 4 hr |
| Mar 30, 8:17 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Mar 30, 8:17 PM CDT | Flash Flood Warning | FWD | Ellis, Hill | 4 hr |
| Mar 30, 8:36 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| Mar 30, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 48 min |
| Mar 30, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Kaufman, Rockwall | 49 min |
| Mar 30, 8:57 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker | 4 hr |
| Mar 30, 9:09 PM CDT | Flash Flood Warning | FWD | Coryell, Lampasas | 4 hr |
| Mar 30, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Hunt | 43 min |
| Mar 30, 9:30 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 46 min |
| Mar 30, 9:32 PM CDT | Special Weather Statement | FWD | Ellis, Hill | 58 min |
| Mar 30, 9:35 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rains, Van Zandt | 55 min |
| Mar 30, 9:43 PM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| Mar 30, 9:44 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 61 min |
| Mar 30, 9:53 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Mar 30, 10:02 PM CDT | Special Weather Statement | FWD | Navarro | 58 min |
| Mar 30, 10:08 PM CDT | Special Weather Statement | FWD | Ellis, Navarro | 37 min |
| Mar 30, 10:15 PM CDT | Flash Flood Warning | FWD | Rains, Van Zandt | 3 hr |
| Mar 30, 10:20 PM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Mar 30, 10:25 PM CDT | Special Weather Statement | FWD | Lampasas | 35 min |
| Mar 30, 11:37 PM CDT | Flash Flood Warning | FWD | Johnson, Somervell | 3 hr |
| Mar 30, 11:54 PM CDT | Flash Flood Warning | FWD | Ellis, Hill | 4 hr |
| Mar 31, 12:41 AM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| Mar 31, 3:47 AM CDT | Special Weather Statement | FWD | Franklin, Hopkins | 28 min |
| Mar 31, 4:01 AM CDT | Flash Flood Warning | FWD | Ellis, Kaufman | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.